Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 10, Issue 3, 1974
Metadata
 

The Products in the Steenrod Rings of the Complex and Sympletic Cobordism Theories
Tetsuya Aikawa
pp. 581–600
Abstract | Full-Text PDF (1165 KB) | Metadata

Semi-Free Circle Actions on Spinc-Manifolds
Yasuhiko Kitada
pp. 601–617
Abstract | Full-Text PDF (1387 KB) | Metadata

Boundary Value Problems with Oblique Derivative
Hideo Soga
pp. 619–668
Abstract | Full-Text PDF (3235 KB) | Metadata

Sur les Problèmes Mixtes pour l'Equation des Ondes
Mitsuru Ikawa
pp. 669–690
Abstract | Full-Text PDF (1179 KB) | Metadata

On the Cohomology of the Classifying Spaces of PSU(4n+2) and PO(4n+2)
Akira Kono and Mamoru Mimura
pp. 691–720
Abstract | Full-Text PDF (1938 KB) | Metadata

Derivations Determined by Multipliers on Ideals of a C*-Algebra
George A. Elliott
pp. 721–728
Abstract | Full-Text PDF (703 KB) | Metadata

On Solutions of Initial-Boundary Problem for u1 = uxx + 1/1-u
Hideo Kawarada
pp. 729–736
Abstract | Full-Text PDF (497 KB) | Metadata

Cohomologies of Lie Algebras of Vector Fields with Coefficients in Adjoint Representations Hamiltonian Case
Yukihiro Kanie
pp. 737–762
Abstract | Full-Text PDF (1685 KB) | Metadata

On Deformations of Solutions of Involutlve Partial Differential Equations
Kazuhiro Kiso
pp. 763–776
Abstract | Full-Text PDF (1061 KB) | Metadata